hrcak mascot   Srce   HID

Izvorni znanstveni članak

Approximation by Bernstein-Chlodowsky operators of max-product kind

Şule Yüksel Güngör ; Department of Mathematics, Faculty of Sciences, Gazi University, Ankara, Turkey
Nurhayat İspir ; Department of Mathematics, Faculty of Sciences, Gazi University, Ankara, Turkey

Puni tekst: engleski, pdf (229 KB) str. 205-225 preuzimanja: 194* citiraj
APA 6th Edition
Yüksel Güngör, Ş. i İspir, N. (2018). Approximation by Bernstein-Chlodowsky operators of max-product kind. Mathematical Communications, 23 (2), 205-225. Preuzeto s https://hrcak.srce.hr/198690
MLA 8th Edition
Yüksel Güngör, Şule i Nurhayat İspir. "Approximation by Bernstein-Chlodowsky operators of max-product kind." Mathematical Communications, vol. 23, br. 2, 2018, str. 205-225. https://hrcak.srce.hr/198690. Citirano 24.06.2021.
Chicago 17th Edition
Yüksel Güngör, Şule i Nurhayat İspir. "Approximation by Bernstein-Chlodowsky operators of max-product kind." Mathematical Communications 23, br. 2 (2018): 205-225. https://hrcak.srce.hr/198690
Harvard
Yüksel Güngör, Ş., i İspir, N. (2018). 'Approximation by Bernstein-Chlodowsky operators of max-product kind', Mathematical Communications, 23(2), str. 205-225. Preuzeto s: https://hrcak.srce.hr/198690 (Datum pristupa: 24.06.2021.)
Vancouver
Yüksel Güngör Ş, İspir N. Approximation by Bernstein-Chlodowsky operators of max-product kind. Mathematical Communications [Internet]. 2018 [pristupljeno 24.06.2021.];23(2):205-225. Dostupno na: https://hrcak.srce.hr/198690
IEEE
Ş. Yüksel Güngör i N. İspir, "Approximation by Bernstein-Chlodowsky operators of max-product kind", Mathematical Communications, vol.23, br. 2, str. 205-225, 2018. [Online]. Dostupno na: https://hrcak.srce.hr/198690. [Citirano: 24.06.2021.]

Sažetak
We dene the max-product (nonlinear) Bernstein-Chlodowsky operators andobtain some upper estimates of approximation error for some subclasses of functions. Wealso investigate the shape-preserving properties for these operators.

Ključne riječi
nonlinear max-product operators; max-product Bernstein-Chlodowsky oper- ators; degree of approximation; shape preserving properties

Hrčak ID: 198690

URI
https://hrcak.srce.hr/198690

Posjeta: 343 *